# SDR SWAA2024041964703

- Difficulty date: March 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 639 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION *** MAIN CABIN CENTER SECTION FLOOR R/H O/B SEAT TRACK I/B FLANGE RBL 45 STA 639+20' MKD DOT<[01] ACCOMPLISHED EA 24-153-00729. REF TASK CARDS TTG8Q00SAKBB ; TTG8Q00SDS5N ; TTG8Q00SAKBB;[02] CORRECTION TO STEP 1 SHOULD READ: ACCOMPLISHED EA 24-153-00729. REF TASK CARDS TTG8Q00SAKBB ; TTG8Q00SDS5N ; TTG8Q00SGAES;[03] VERIFIED STEP 2.
